# SDR 99ZZZX1678

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N141AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46713
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE PRE-COOLER DUCT HAS A CRACKED WELD AT 2 INCH DUCT SUPPORT BOSS.
